# SDR TSAA0673113

- Difficulty date: November 21, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 20,610 hours, 5,435 cycles
- Engine: Ge CFM56*
- Engine time: 20,648 hours, 9,046 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 4409524210
- Condition: Failed
- Location: Nr 2 Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 483 SNA- OGG, DURING TAKEOFF, THE NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND LANDED AT ONTARIO AIRPORT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FUEL FILTER PER AMM 73-11-02-04 AND THE NR 2 FUEL DELTA PRESSURE SWITCH PER AMM 73-34-01-000.  SYSTEM LEAK CHECKED WITH NO LEAKS DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  A SUCCESSFUL FLIGHT VERIFICATION WAS COMPLETED ON THE NEXT FLIGHT LEG.
